Open Access System for Information Sharing

Login Library
KWEON, JAE RYONG(권재용) scopus

Co-researchers

    Keyword

    Publication & Time Cited Count (For the Last 5 years)

    Results 1-20 of 38 (Search time: 0.001 seconds).
    Article

    Zeitschrift für Angewandte Mathematik und Physik, vol. 74, no. 4, 2023-08

    Article

    JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 283, page. 37 - 70, 2021-05-15

    Article

    COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol. 94, 2021-03

    Article

    COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol. 68, page. 106 - 124, 2019-03

    Article

    JOURNAL OF MATHEMATICAL FLUID MECHANICS, vol. 20, no. 2, page. 581 - 601, 2018-06

    Article

    COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 74, no. 10, page. 2321 - 2329, 2017-11

    Article

    SIAM Journal on Mathematical Analysis, vol. 49, no. 3, page. 1982 - 2008, 2017-06

    Article

    Journal of Mathematical Fluid Mechanics, vol. 19, no. 1, page. 47 - 57, 2017-03

    Article

    Journal of Differential Equations, vol. 261, no. 6, page. 3463 - 3492, 2016-09-15

    Article

    Journal of Computational and Applied Mathematics, vol. 292, page. 342 - 362, 2016-01-15

    Article

    Computers and Mathematics with Applications, vol. 69, no. 1, page. 13 - 30, 2015-01

    Article

    Journal of Differential Equations, vol. 255, no. 6, page. 1109 - 1131, 2013-09-15

    Article

    Journal de Mathématiques Pures et Appliquées, vol. 100, no. 3, page. 410 - 432, 2013-09

    Article

    Communication in Partial Differential Equations, vol. 38, no. 7, page. 1235 - 1255, 2013-07-03

    Article

    Potential Analysis, vol. 38, no. 2, page. 589 - 610, 2013-02

    Article

    NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol. 75, no. 5, page. 2936 - 2956, 2012-03

    Article

    SIAM Journal on Mathematical Analysis, vol. 44, no. 5, page. 3127 - 3161, 2012-01

    Article

    JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 250, no. 5, page. 2440 - 2461, 2011-03-01

    Article

    JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 233, no. 4, page. 951 - 968, 2009-12-15

    1 2

    Browse